# SDR SWAA2025090510544

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 63,825 hours, 38,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AREA LIGHT AT OVERHEAD BIN SEAT 8 FED SEAT 11 FED AND SEAT 13 FED INOPERATIVE.   REMOVED AND REPLACED EMERGENCY AREA LIGHT AT OVERHEAD BIN SEAT 8 FED; SEAT 11 FED AND 13 FED. OPS CHECK GOOD.
